| Model Number |
MMT-551LNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump failed to give no delivery alarm and rejected batteries.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, self test, off no power test, a21 error test and all operating currents tested within the specification.No failed battery test alarm, unexpected off no power or charge/battery anomaly were noted.However corroded battery tube compartment noted.Pump passed rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test.No unexpected absence of occlusion alarm noted.(b)(4).